Skip to main content

Research Repository

Advanced Search

Spherical spectral synthesis and two-radius theorems on Damek-Ricci spaces

Peyerimhoff, N.; Samiou, E.

Authors

E. Samiou



Citation

Peyerimhoff, N., & Samiou, E. (2010). Spherical spectral synthesis and two-radius theorems on Damek-Ricci spaces. Arkiv för Matematik, 48(1), 131-147. https://doi.org/10.1007/s11512-009-0105-5

Journal Article Type Article
Publication Date 2010
Deposit Date Jan 17, 2011
Journal Arkiv för Matematik
Print ISSN 0004-2080
Publisher Institut Mittag-Leffler
Peer Reviewed Peer Reviewed
Volume 48
Issue 1
Pages 131-147
DOI https://doi.org/10.1007/s11512-009-0105-5